A uniform central limit theorem for dependent variables

Volume 36 / 2009

Konrad Furma/nczyk Applicationes Mathematicae 36 (2009), 129-138 MSC: 60B10, 60F05, 60G10, 62M10. DOI: 10.4064/am36-2-1

Abstract

Niemiro and Zieliński (2007) have recently obtained uniform asymptotic normality for the Bernoulli scheme. This paper concerns a similar problem. We show the uniform central limit theorem for a sequence of stationary random variables.

Authors

  • Konrad Furma/nczykDepartment of Applied Mathematics
    Faculty of Applied Informatics and Mathematics
    Warsaw University of Life Sciences (SGGW)
    Nowoursynowska 159
    02-776 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image